# SDR 97ZZZX1196

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9730H
- Make and model: Cessna 172M
- Aircraft serial: 17266338
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: S21604
- Condition: Corroded
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED WIRE TERMINAL AT LANDING LIGHT SWITCH PARTIALLY MELTED CAUSED BY INCREASED RESISTANCE DUE TO CORRODED WIRES AT TERMINAL.  REPLACED TERMINALS.  FOUND SIMILAR CONDITION ON 1 OTHER TYPE A/C.
